# SDR HEEA966353

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Screen Assy
- Part number: 3240864
- Condition: Spring Failed
- Location: Fuel Inlet
- Component: 324473513
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED 10% TORQUE SPLIT IN FLIGHT WITH TORQUE AT OR ABOVE 90%.  UPON CHECK OF SINGLE ENGINE BEEP RANGES NOTED #1 ENGINE FULL INCREASE RPM 2% HIGH.  WHEN THROTTLE WAS ROLLED BACK TO IDLE, THE ENGINE WOULD DECEL ONLY TO 74% N1 INSTEAD OF  61%.  ALSO THE THROTTLE WOULD SELF-ADVANCE RAPIDLY TO FULL OPEN POSITION IF IT WASN'T HELD OR FRICTIONED.  REPLACED THE AFCU AND DURING SWAP OF FUEL TUBES FOUND PIECES OF THE FUEL INLET SCREEN ASSEMBLY SPRING IN THE INLET PORT, AND ADDITIONAL PIECES LODGED IN THE PORT.  IT APPEARS THAT THE INLET SCREEN ASSEMBLY MAY HAVE BEEN INSTALLED INCORRECTLY FROM THE MANUFACTURER. REPLACED AFCU.  NOTE:  THE AFCU WAS OVERHAULED BY PRATT & WHITNEY MAY 1995
